MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309537
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that this was a mechanical thrombectomy of the middle cerebral artery with segment m2 occlusion was initiated.Carotid artery stenting of common carotid artery was also performed concomitantly.When the aspiration catheter was inserted, it was unable to pass beyond the protage stent deployed in the common carotid artery.Then, an embotrap iii 5 mm x 37 mm (et309537, 24f016av) was delivered to the m2 occlusion site and deployed.After retrieving the thrombus and withdrawing it with the embotrap iii, the embotrap iii stent became caught on the protage in the common carotid artery and could not be removed.A 6fr inner catheter was inserted to retrieve the embotrap iii stent.The embotrap iii was pulled from the patient¿s body, and the procedure was successfully completed.There was no negative impact to the patient.A continuous flush was unknown.Other concomitant devices were optimo 8fr guiding catheter and a phenom microcatheter.
 
Additional Manufacturer Narrative
Manufacturer ref # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h4: the device manufacture date is is not available at the time of reporting.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h4, h6 and h11.Complaint conclusion: a healthcare professional reported that this was a mechanical thrombectomy of the middle cerebral artery with segment m2 occlusion was initiated.Carotid artery stenting of the common carotid artery was also performed concomitantly.When the aspiration catheter was inserted, it was unable to pass beyond the protage stent deployed in the common carotid artery.Then, an embotrap iii 5 mm x 37 mm (et309537, 24f016av) was delivered to the m2 occlusion site and deployed.After retrieving the thrombus and withdrawing it with the embotrap iii, the embotrap iii stent became caught on the protage in the common carotid artery and could not be removed.A 6fr inner catheter was inserted to retrieve the embotrap iii stent.The embotrap iii was pulled from the patient¿s body, and the procedure was successfully completed.There was no negative impact to the patient.A continuous flush was unknown.Other concomitant devices were optimo 8fr guiding catheter and a phenom microcatheter.Additional event information received on 12-aug-2025 indicated that there was no damage to the device due to the entanglement.There was no evidence of vessel damage or thromboembolism.The device was not used for additional passes after the entanglement.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A device history review (dhr) associated with this lot 24f016av presented no issues during the manufacturing or inspection process that can be related to the reported complaint.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22770380
Report Number3011370111-2025-00091
Device Sequence Number9341999
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)270524(10)24F016AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET309537
Device Lot Number24F016AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION CATHETER (UNSPECIFIED BRAND); OPTIMO¿ BALLOON GUIDE CATHETER (TOKAI MEDICAL); PHENOM¿ MICROCATHETER (MEDTRONIC); PROTÉGÉ¿ STENT (MEDTRONIC)
Patient SexUnknown